# SDR CALA2017041701030

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 74,319 hours, 28,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulty
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE INDICATION WENT OUT IN FLIGHT. MECHANICAL INDICATORS ON DOOR SHOW ARMED PERFORMED OPERATIONAL CHECK OF DOOR 2R PER AMM 52-71-00-710-01-A . COULD NOT DUPLICATE PROBLEM. R&R PROX SENSOR 7WN2 PER AMM 52- 73-11 AS PRECAUTIONARY. SYSTEM OPS CHECK NORMAL.
